# SDR AALA20130104007

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 67,471 hours, 35,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1437, LEFT SIDE, RIVETS PULLED IN SKIN AND CRACK IN SKIN, JUST BELOW VERTICAL STABILIZER SKATE ANGLE.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01-00 FIGURE 2 SHEET 3 AND AARD 53-30-00-02.
